English  |  正體中文  |  简体中文  |  Items with full text/Total items : 54059/88902 (61%)
Visitors : 10550836      Online Users : 14
RC Version 7.0 © Powered By DSPACE, MIT. Enhanced by NTU Library & TKU Library IR team.
Scope Tips:
  • please add "double quotation mark" for query phrases to get precise results
  • please goto advance search for comprehansive author search
  • Adv. Search
    HomeLoginUploadHelpAboutAdminister Goto mobile version
    Please use this identifier to cite or link to this item: http://tkuir.lib.tku.edu.tw:8080/dspace/handle/987654321/58036

    Title: Optimal Export Subsidies and Marginal Cost Differentials
    Authors: 麥朝成;Mai, Chao-cheng;Hwang, Hong
    Contributors: 淡江大學產業經濟學系
    Date: 1988-10
    Issue Date: 2011-09-29 10:51:40 (UTC+8)
    Publisher: Elsevier
    Abstract: This paper examines the relationship between the difference in optimal subsidies and that in marginal costs for different exporting countries. It shows that this relationship crucially depends upon the concavity of the market demand curve. This result provides policy-makers with useful information when implementing trade policies.
    Relation: Economics Letters 27(3), pp.279-282
    DOI: 10.1016/0165-1765(88)90183-8
    Appears in Collections:[Graduate Institute & Department of Industrial Economics] Journal Article

    Files in This Item:

    File Description SizeFormat
    Optimal Export Subsidies and Marginal Cost Differentials.pdf217KbAdobe PDF0View/Open

    All items in 機構典藏 are protected by copyright, with all rights reserved.

    DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library & TKU Library IR teams. Copyright ©   - Feedback